# SDR HEEA0010512

- Difficulty date: July 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4282Z
- Make and model: Bell 206L-3
- Aircraft serial: 51499
- Engine: Allsn 250C30P
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Nozzle
- Part number: 6899001
- Condition: Erroded
- Location: Engine
- Part time: 513 hours
- Component: 23035128
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL NOZZLE REMOVED DUE TO ENGINE NOT STARTING.  INSPECTION OF FUEL NOZZLE PARTS REVEALED:  ERODED BEYOND SERVICEABLE LIMITS ON FUEL NOZZLE INNER SPRAY TIP. INSTALLED A PHI OVERHAULED FUEL NOZZLE S/N 0729.
